MathSciNet Relay Station
MathSciNet bibliographic data
MR2326237 60K35 (33E17 60J65)
Tracy, Craig A.; Widom, Harold Nonintersecting Brownian excursions. Ann. Appl. Probab. 17 (2007), no. 3, 953–979.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement